# SDR HNAA2017070700229

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 41,892 hours, 38,547 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF LANDING GEAR AIR-GROUND FAIL EICAS MESSAGE.  OPEN
